# SDR AALA201910219051

- Difficulty date: October 18, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 54,860 hours, 22,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410139
- Condition: Cracked
- Location: Bs 277-293
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRCKED FORWARD WET AREA FLOOR INTERCOSTAL BETWEEN BS 277 AND BS 293 AT BL 0. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
